Alert archive / Wyoming / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 79, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 24, 2014, 10:15 PM MDT for Laramie County, Wyoming. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2014, 10:15 PM MDT (04:15 UTC)
- Expired
- Jun 24, 2014, 10:41 PM MDT
- In force
- 26 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Laramie County, WY
The radar
The Cheyenne radar (KCYS), 28 km from the middle of the area, began a volume at 04:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 4.3 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 938 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1771 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
707
WUUS55 KCYS 250415
SVRCYS
WYC021-250500-
/O.NEW.KCYS.SV.W.0079.140625T0415Z-140625T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
1015 PM MDT TUE JUN 24 2014
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL LARAMIE COUNTY IN SOUTHEAST WYOMING...
* UNTIL 1100 PM MDT
* AT 1010 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ARCHER
EXIT...AND MOVING NORTHEAST AT 15 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. THIS STORM HAS A HISTORY OF
PRODUCING QUARTER TO PING PONG BALL SIZED HAIL IN
CHEYENNE.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
HILLSDALE.
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILEPOSTS 369 AND 378.
THIS REPLACES THE SEVERE THUNDERSTORM WARNING WHICH WAS PREVIOUSLY
IN EFFECT FOR THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4145 10448 4126 10426 4110 10464 4121 10476
TIME...MOT...LOC 0414Z 233DEG 15KT 4122 10463
HAIL...1.00IN
WIND...<50MPH
$$
HAMMER2 follow-up statements
963
WWUS55 KCYS 250435
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1035 PM MDT TUE JUN 24 2014
WYC021-250500-
/O.CON.KCYS.SV.W.0079.000000T0000Z-140625T0500Z/
LARAMIE WY-
1035 PM MDT TUE JUN 24 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
LARAMIE COUNTY UNTIL 1100 PM MDT...
AT 1029 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HILLSDALE...
AND MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF CENTRAL LARAMIE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4142 10445 4126 10426 4116 10449 4124 10461
TIME...MOT...LOC 0435Z 233DEG 15KT 4126 10448
HAIL...1.00IN
WIND...60MPH
$$
HAMMER966 WWUS55 KCYS 250441 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1041 PM MDT TUE JUN 24 2014 WYC021-250452- /O.CAN.KCYS.SV.W.0079.000000T0000Z-140625T0500Z/ LARAMIE WY- 1041 PM MDT TUE JUN 24 2014 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LARAMIE COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 4142 10445 4126 10426 4116 10449 4124 10461 TIME...MOT...LOC 0442Z 233DEG 15KT 4128 10445 $$ HAMMER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 5:35 PM MDT, 4 hours 40 minutes earlier.
Area forecast discussion, Jun 24, 5:35 PM MDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 535 PM MDT TUE JUN 24 2014 .SHORT TERM...(LATE THIS AFTERNOON THROUGH THURSDAY) ISSUED AT 300 PM MDT TUE JUN 24 2014 THIS AFTERNOON IS SHAPING UP TO BE A CARBON COPY OF MONDAY CONVECTION-WISE. MOIST EASTERLY LOW LEVEL FLOW WITH DEW POINTS IN THE 50S IS BANKED UP ALONG THE FRONT RANGE. AFTERNOON HEATING HAS CREATED AN UNSTABLE ENVIRONMENT WITH ISOLATED TSTORMS QUICKLY DEVELOPING AND INTENSIFYING OVER THE SOUTHERN LARAMIE RANGE. OTHER CONVECTION WAS FIRING ALONG A THERMAL RIDGE WITH SBCAPES OF 800-1200 J/KG. SPC ISSUED SEVERE TSTORM WATCH 354 FOR ALBANY AND LARAMIE COUNTIES VALID UNTIL 10 PM MDT. STORM MOTION IS TO THE SOUTHEAST AT 10 TO 15 MPH. BESIDES THE HAIL AND WIND THREATS... VERY HEAVY RAINFALL MAY RESULT IN LOCALIZED FLOODING. LEFT IN SEVERE THREAT FROM THE SUMMIT EAST TO KIMBALL THROUGH EARLY EVENING. CONVECTION WILL DECREASE IN INTENSITY AND COVERAGE LATER THIS EVENING AS AIR MASS STABILIZES SOMEWHAT. SOME ISOLATED WEAKER CONVECTION MAY LINGER OVER PORTIONS OF EAST AND SOUTH CENTRAL WY LATER TONIGHT. WEDNESDAY LOOKS MORE FAVORABLE FOR STRONG TO SEVERE CONVECTION ACROSS THE PLAINS AS SHORTWAVE ENERGY RIDES NORTHEAST ACROSS THE CWA AND INTERACTS WITH MOIST AND MORE UNSTABLE ENVIRONMENT. MODEL FORECAST SBCAPES PEAK IN THE 2000-2500 J/KG RANGE DURING THE AFTERNOON EAST OF THE LARAMIE RANGE. CONVECTION WILL FORM OVER THE HIGHER TERRAIN EARLY AFTERNOON AND PUSH EAST ONTO THE PLAINS MID TO LATE AFTERNOON. MAIN SEVERE THREATS WILL BE LARGE HAIL AND WIND GUSTS TO 60 MPH...BUT AN ISOLATED TORNADO OR TWO WILL ALSO BE POSSIBLE. THE SEVERE THREAT WILL DIMINISH AFTER MID EVENING ACROSS THE WESTERN NE PANHANDLE. ISOLATED CONVECTION WILL LIKELY LINGER INTO THE LATE NIGHT HOURS FROM NORTHEAST WY INTO NORTHERN NE WITH THE PASSAGE OF ANOTHER SHORTWAVE. THURSDAY MORNING SHOULD BE DRY FOR THE MOST PART WITH SUBSIDENCE UNDER SHORTWAVE RIDGE. SURFACE BOUNDARY WILL DRIFT SLOWLY EAST TO NEAR THE WY-NE BORDER DURING THE AFTERNOON. THE THERMAL AXIS SHIFTS EAST INTO THE WESTERN NE PANHANDLE WITH SBCAPES OF 2000-3000 J/KG. CONVECTIVE COVERAGE WILL BE MORE ISOLATED WITH A FEW STRONG TO SEVERE TSTORMS POSSIBLE IN WESTERN NE PANHANDLE. TEMPERATURES WILL BE ABOVE SEASONAL NORMALS BOTH DAYS...WITH THE WARMEST OF THE TWO THURSDAY WITH HIGHS IN THE 80S TO AROUND 90 FOR THE PLAINS. LOWS WILL BE IN THE 40S AND 50S. .LONG TERM...(THURSDAY NIGHT THROUGH TUESDAY) ISSUED AT 300 PM MDT TUE JUN 24 2014 THE MODELS CONTINUE TO SHOW A DRIER PATTERN DEVELOPING INTO THE WEEKEND. WITH GOOD UPPER LEVEL DIFFLUENCE AHEAD OF THE UPPER TROUGH ON THURS NIGHT AND HIGH INSTABILITY ACROSS THE PANHANDLE...COULD BE A FEW SEVERE STORMS LINGERING INTO THE EARLY NIGHT OVER THE WESTERN PANHANDLE. UPPER TROUGH IS OVERHEAD ON FRI WITH THE SFC TROUGH ALONG OUR EASTERN CWA BORDER DURING THE AFTN. WITH THIS SETUP IT APPEARS THAT THE HIGHEST DEW POINTS (50-60F) AND SOUTHERLY WINDS WILL BE JUST EAST OF THE CWA...SO SEVERE POTENTIAL SHOULD BE LESS THAN THURS. OF COURSE IF THE UPPER TROUGH IS SLOWER AND THE MOISTURE BOUNDARY LIES ALONG THE WY-NE BORDER...THEN FRI COULD END UP BEING YET ANOTHER DAY OF SEVERE STORMS IN THE PANHANDLE. MUCH DRIER AIR MASS IS STILL ADVERTISED FOR SAT AND INTO SUN AS WEST TO NORTHWEST LLVL WINDS PUSH ACROSS THE AREA...AND POPS ARE DECREASED ACCORDINGLY. LONG RANGE MODELS DO NOT SHOW ANY SUSTAINED MOISTURE ADVECTION THROUGH AT LEAST EARLY NEXT WEEK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY AFTERNOON) ISSUED AT 528 PM MDT TUE JUN 24 2014 SEVERE THUNDERSTORM WATCH FOR ALBANY AND LARAMIE COUNTIES... INCLUDING LARAMIE AND CHEYENNE...OF SOUTHEAST WYOMING UNTIL 1000 PM MDT. ISOLATED STRONG TO SEVERE THUNDERSTORMS THROUGH EARLY THIS EVENING FROM LARAMIE TO CHEYENNE TO SCOTTSBLUFF TO KIMBALL...WITH STORMS PRODUCING SEVERE TURBULENCE...HAIL AND POSSIBLE WIND GUSTS IN EXCESS OF 60 MPH ALONG WITH HEAVY RAIN AND MVFR. OTHERWISE...VFR PREVAILS. STORMS ENDING BY LATE THIS EVENING. ACROSS WESTERN NEBRASKA...FROM 09Z TO 15Z...AREAS OF IFR IN LOW CLOUDS AND FOG. AFTER 18Z WEDNESDAY...ALONG AND EAST OF INTERSTATE 25...SCATTERED THUNDERSTORMS...A FEW STRONG TO SEVERE...PRODUCING HEAVY RAIN... HAIL...WIND GUSTS IN EXCESS OF 60 MPH AND SEVERE TURBULENCE ALONG WITH MVFR. OTHERWISE...VFR PREVAILS. && .FIRE WEATHER... ISSUED AT 245 PM MDT TUE JUN 24 2014 MINIMAL FIRE WEATHER CONCERNS THE NEXT FEW DAYS WITH OPPORTUNITIES FOR SOME WETTING RAINS...ESPECIALLY ACROSS THE PLAINS. DRIER AIR MASS WILL BE WEST OF THE LARAMIE RANGE WHERE LOWER ELEVATION RELATIVE HUMIDITIES WILL DROP TO 10 TO 15 PERCENT DURING THE AFTERNOONS. WINDS WILL GENERALLY BE LIGHT EXCEPT IN AND NEAR THUNDERSTORMS. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...JAMSKI LONG TERM...FINCH AVIATION...RUBIN FIRE WEATHER...JAMSKI
Hazardous weather outlook, Jun 24, 3:49 PM MDT, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 349 PM MDT TUE JUN 24 2014 NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-116>119- 252200- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY- EAST LARAMIE COUNTY- 349 PM MDT TUE JUN 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON AND PERSIST UNTIL LATE THIS EVENING. THERE IS A RISK FOR SEVERE THUNDERSTORMS WITH LARGE HAIL AND WIND GUSTS TO 60 MPH OVER PORTIONS OF SOUTHEAST WYOMING AND THE SOUTHWEST CORNER OF THE WESTERN NEBRASKA PANHANDLE. THIS INCLUDES WHEATLAND... CHUGWATER...CHEYENNE...PINE BLUFFS AND KIMBALL. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM MDT FOR ALBANY AND LARAMIE COUNTIES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST WEDNESDAY THROUGH FRIDAY. A FEW STORMS COULD BE STRONG TO SEVERE EAST OF THE LARAMIE RANGE WEDNESDAY AND THURSDAY WITH LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY NEEDED LATE THIS AFTERNOON AND EARLY EVENING ACROSS THE CHEYENNE AREA. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ104-105-109>115-252200- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- 349 PM MDT TUE JUN 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON AND PERSIST INTO THE EARLY EVENING HOURS. SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WIDELY SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE JAMSKI
In the hours before
Local storm report, Jun 24, 9:54 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
954 PM MDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HAIL 4 ENE CHEYENNE 41.17N 104.72W
06/24/2014 M0.88 INCH LARAMIE WY NWS EMPLOYEE
&&
RUBINLocal storm report, Jun 24, 9:57 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
957 PM MDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HAIL 3 NE CHEYENNE 41.18N 104.75W
06/24/2014 M1.50 INCH LARAMIE WY NWS EMPLOYEE
&&
RUBINLocal storm report, Jun 24, 10:03 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1003 PM MDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM HAIL 5 NE CHEYENNE 41.20N 104.72W
06/24/2014 M1.00 INCH LARAMIE WY TRAINED SPOTTER
&&
RUBINLocal storm report, Jun 24, 10:05 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1005 PM MDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM HAIL 3 NE CHEYENNE 41.18N 104.75W
06/24/2014 M1.50 INCH LARAMIE WY NWS EMPLOYEE
&&
RUBINLocal storm report, Jun 24, 10:09 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1009 PM MDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 PM HAIL 4 N CHEYENNE 41.20N 104.79W
06/24/2014 M1.00 INCH LARAMIE WY NWS EMPLOYEE
&&
RUBINLocal storm report, Jun 24, 10:10 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1010 PM MDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM HAIL 3 NE CHEYENNE 41.18N 104.75W
06/24/2014 M1.25 INCH LARAMIE WY TRAINED SPOTTER
1000 PM HAIL 7 NE CHEYENNE 41.22N 104.70W
06/24/2014 M0.75 INCH LARAMIE WY TRAINED SPOTTER
&&
MAZURThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 6:56 PM MDT | Special Weather Statement | CYS | Albany | 49 min |
| Jun 24, 6:58 PM MDT | Special Weather Statement | CYS | 47 min | |
| Jun 24, 7:35 PM MDT | Special Weather Statement | CYS | 40 min | |
| Jun 24, 7:46 PM MDT | Special Weather Statement | CYS | Albany | 44 min |
| Jun 24, 8:13 PM MDT | Special Weather Statement | CYS | 47 min | |
| Jun 24, 8:45 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie | 45 min |
| Jun 24, 9:25 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 50 min |
| Jun 24, 10:21 PM MDT | Special Weather Statement | CYS | Laramie | 39 min |
| Jun 24, 10:45 PM MDT | Special Weather Statement | CYS | Platte | 45 min |
| Jun 24, 10:48 PM MDT | Special Weather Statement | CYS | Platte | 42 min |
| Jun 24, 10:58 PM MDT | Special Weather Statement | CYS | Laramie | 32 min |
| Jun 24, 11:36 PM MDT | Areal Flood Advisory | CYS | Goshen, Laramie, Platte | 6 hr |
| Jun 25, 2:40 AM MDT | Special Weather Statement | CYS | Platte | 50 min |
| Jun 25, 1:47 PM MDT | Special Weather Statement | CYS | Laramie | 43 min |
| Jun 25, 2:00 PM MDT | Tornado Warning | CYS | Laramie | 30 min |
| Jun 25, 2:28 PM MDT | Special Weather Statement | CYS | Platte | 47 min |
| Jun 25, 2:45 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie, Platte | 45 min |
| Jun 25, 3:28 PM MDT | Special Weather Statement | CYS | Platte | 47 min |
| Jun 25, 3:31 PM MDT | Special Weather Statement | CYS | Goshen | 44 min |
| Jun 25, 3:40 PM MDT | Special Weather Statement | CYS | Laramie | 50 min |
| Jun 25, 3:51 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 39 min |
| Jun 25, 4:17 PM MDT | Special Weather Statement | CYS | 43 min | |
| Jun 25, 4:33 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 42 min |
| Jun 25, 5:39 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 51 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.